Advanced search
1 file | 258.86 KB Add to list

Generalised Veroneseans

Andreas Klein (UGent) , Jeroen Schillewaert (UGent) and Leo Storme (UGent)
(2012) ADVANCES IN GEOMETRY. 12(3). p.549-569
Author
Organization
Abstract
In [8], a characterization. of the finite quadric Veronesean V-n(2n) by means of properties of the set of its tangent spaces is proved. These tangent spaces form a regular generalised dual arc. We prove an extension result for regular generalised dual arcs. To motivate our research, we show how they are used to construct a large class of secret sharing schemes.

Downloads

  • KleinSchilStoringediend.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 258.86 KB

Citation

Please use this url to cite or link to this publication:

MLA
Klein, Andreas, Jeroen Schillewaert, and Leo Storme. “Generalised Veroneseans.” ADVANCES IN GEOMETRY 12.3 (2012): 549–569. Print.
APA
Klein, A., Schillewaert, J., & Storme, L. (2012). Generalised Veroneseans. ADVANCES IN GEOMETRY, 12(3), 549–569.
Chicago author-date
Klein, Andreas, Jeroen Schillewaert, and Leo Storme. 2012. “Generalised Veroneseans.” Advances in Geometry 12 (3): 549–569.
Chicago author-date (all authors)
Klein, Andreas, Jeroen Schillewaert, and Leo Storme. 2012. “Generalised Veroneseans.” Advances in Geometry 12 (3): 549–569.
Vancouver
1.
Klein A, Schillewaert J, Storme L. Generalised Veroneseans. ADVANCES IN GEOMETRY. 2012;12(3):549–69.
IEEE
[1]
A. Klein, J. Schillewaert, and L. Storme, “Generalised Veroneseans,” ADVANCES IN GEOMETRY, vol. 12, no. 3, pp. 549–569, 2012.
@article{3260010,
  abstract     = {{In [8], a characterization. of the finite quadric Veronesean V-n(2n) by means of properties of the set of its tangent spaces is proved. These tangent spaces form a regular generalised dual arc. We prove an extension result for regular generalised dual arcs. To motivate our research, we show how they are used to construct a large class of secret sharing schemes.}},
  author       = {{Klein, Andreas and Schillewaert, Jeroen and Storme, Leo}},
  issn         = {{1615-715X}},
  journal      = {{ADVANCES IN GEOMETRY}},
  language     = {{eng}},
  number       = {{3}},
  pages        = {{549--569}},
  title        = {{Generalised Veroneseans}},
  url          = {{http://dx.doi.org/10.1515/advgeom-2011-040}},
  volume       = {{12}},
  year         = {{2012}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: